# SDR SWAA2013021412651

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 29,589 hours, 17,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT-FWD FLOOR MOUNTED GIRT BAR FITTING IS LOOSE.  RE-TIGHTEN L-2 DOOR FORWARD GIRT BAR IAW AMM 25- 66-02-400-801.
